# SDR SWAA2020012340717

- Difficulty date: January 21, 2020
- Submitted: January 23, 2020
- Operation: Air carrier
- Aircraft: N7878A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34320
- Aircraft time: 45,303 hours, 21,737 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 6 SLAT LOWER TRAILING EDGE WEDGE OUTBOARD END HAS REPAIR DELAMINATED.  NR 6 SLAT LOWER TRAILING EDGE WEDGE OUTBOARD END DELAMINATION WAS REPAIRED IAW SRM 51-70-10-2R-0.
